Browse by Journals

One level up ...
Export as [RSS feed] RSS 1.0 [RSS2 feed] RSS 2.0
Group by: Year | Person
Jump to: B | K | M | S
Number of items: 4.

B

Baier, Robert ; Donchev, Tzanko:
Discrete Approximation of Impulsive Differential Inclusions.
In: Numerical Functional Analysis and Optimization. Vol. 31 (2010) Issue 6 . - pp. 653-678.
ISSN 1532-2467
DOI: https://doi.org/10.1080/01630563.2010.483878

Review:

K

Kastner-Maresch, Alois ; Lempio, Frank:
Difference methods with selection strategies for differential inclusions.
In: Numerical Functional Analysis and Optimization. Vol. 14 (1993) Issue 5-6 . - pp. 555-572.
ISSN 1532-2467
DOI: https://doi.org/10.1080/01630569308816539

Review:

M

Meyer, Christian ; Panizzi, Lucia ; Schiela, Anton:
Uniqueness criteria for the adjoint equation in state-constrained elliptic optimal control.
In: Numerical Functional Analysis and Optimization. Vol. 32 (2011) Issue 9 . - pp. 983-1007.
ISSN 1532-2467
DOI: https://doi.org/10.1080/01630563.2011.587074

Review:

S

Schäfer, Klaus:
Semi-Infinite Linear Optimization on Noncompact Spaces and its Application to Approximation Theory.
In: Numerical Functional Analysis and Optimization. Vol. 10 (1989) Issue 5-6 . - pp. 557-572.
ISSN 1532-2467
DOI: https://doi.org/10.1080/01630568908816318

This list was generated on Wed May 22 14:26:41 2024 CEST.
[Top of page]
Use this URL to embed this page in external websites:
https://eref.uni-bayreuth.de/cgi/exportview/journal/83bac059d1ac7ef4364840b9c91df31d/XML/83bac059d1ac7ef4364840b9c91df31d.xml